RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 33, Number 9  


The problem of constructing a matrix with a given determinant
M. B. Korolëv
1267
Energy bounds of some nonlinear dynamical systems with an external action
Yu. A. Kriksin
1275
The problem of determining the coefficient in the nonlinear stationary heat-conduction equation
A. M. Denisov, S. I. Solovjeva
1294
Mesh approximation of singularly perturbed quasilinear elliptic equations which degenerate to a zero-order equation
G. I. Shishkin
1305
On the nonlinear vibrations equation with a coefficient containing an integral
Huynh Ba Lan, Le Thai Thanh, Nguyen Thanh Long, Nguyen Thuan Bang, Tran Luu Cuong, Trinh Ngoc Minh
1324
Adaptive grids and grids on surfaces
S. A. Ivanenko
1333
Conservative difference schemes for non-stationary Maxwell's equations in three dimensions
A. R. Maikov, A. G. Sveshnikov
1352
Planar bending vibrations of a curved rod
M. G. Giorgadze, A. D. Myshkis
1368
On the numerical solution of the inverse problem of $X$-ray diffraction optics
V. V. Aristov, S. M. Kuznetsov
1377
Approximate solutions of systems of Boolean equations
V. K. Leont'ev, G. P. Tonoyan
1383
On the stability of bottleneck problems
E. N. Gordeev
1391

Scientific communications
On some modifications of Newton's method for solving the nonlinear spectral problem
S. V. Kartyshov, L. F. Yukhno
1403
An iterative method for solving variational inequalities of the contact elastoplastic problem by the penalty method
V. A. Kovtunenko
1409
The solvability of a multipoint boundary-value problem for the one-dimensional drift-diffusion model of a semiconductor multiterminal network
V. V. Gudkov
1415
Flow around a blunt spherical body in a supersonic turbulent wake
Yu. P. Golovachëv, V. V. Zemlyakov
1422
On the solvability of vector problems of diffraction in domains connected through an opening in a screen
Yu. G. Smirnov
1427
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020